# SDR CALA2013090290917

- Difficulty date: August 30, 2013
- Submitted: September 27, 2013
- Operation: Air carrier
- Aircraft: N598UA
- Make and model: Boeing 757222
- Aircraft serial: 28751
- Aircraft time: 56,366 hours, 15,780 cycles
- Engine: Pwa PW2037
- System (JASC): 7311 · Engine Fuel/Oil Cooler
- Part: B-Nut
- Condition: Leaking
- Location: Fuel-Oil Cooler
- Component: Fuel-Oil Cooler
- Component part number: 471111172
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

OIL LEAK FROM INLET PORT B-NUT OF FUEL OIL COOLER.  REPLACED FUEL-OIL COOLER, RAN ENGINE NO LEAKS NOTED.
